Loosing hair and headaches on cholestyramine. Prescribed Welchol, afraid to loose more hair and more headaches. Any advice? Female 71, started diarrhea 2 years ago. Been on budisonide, caused anxiety and heart racing. Please help!
Patengland; Sorry you are having so many problems, But it really sounds like you need to see your doctor and have some of these medications changed. Don't just let them tell you it does not happen to get in and tell your doctor you had no problems with Anxiety before the Budesonide and your hair was fine before the Cholestyramine and you want them to change these. And about the Cholestyramine remember if you are not you should be taking that 1 hour before any other medication or 2 hours after you have taken your medication. If you're not doing that now you may see if that helps. Otherwise get in and see your doctor. Best of luck and hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2012 • 1 answer
Posted 13 Jun 2013 • 1 answer
Posted 24 Jul 2014 • 1 answer
Posted 17 Dec 2014 • 2 answers
Posted 4 Mar 2015 • 1 answer